# SDR AALA20170221014

- Difficulty date: February 18, 2017
- Submitted: February 21, 2017
- Operation: Air carrier
- Aircraft: N925AN
- Make and model: Boeing 777323ER
- Aircraft serial: 41666
- Aircraft time: 15,417 hours, 1,746 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Condition: False Indication
- Location: Cabin
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

SMOKE DETECTOR IN OVERHEAD FLIGHT CREW REST AREA BEGAN TO CHIME DURING POWER TRANSFER. NO SMOKE OBSERVED. ACCOMPLISHED SMOKE DETECTOR TEST IAW AMM 26-14-30. OPERATIONAL CHECK GOOD.
